A genetic marker to separate Emiliania huxleyi (Prymnesiophyceae) morphotypes

Schroeder, Declan C., Biggi, Gaia F., Hall, Matthew, Davy, Joanne, Martinez, Joaquín Martínez, Richardson, Anthony J., Malin, Gillian ORCID: https://orcid.org/0000-0002-3639-9215 and Wilson, William H. (2005) A genetic marker to separate Emiliania huxleyi (Prymnesiophyceae) morphotypes. Journal of Phycology, 41 (4). pp. 874-879. ISSN 1529-8817

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Environmental Sciences
Depositing User: Rosie Cullington
Date Deposited: 05 Apr 2011 10:39
Last Modified: 24 Oct 2022 02:26
URI: https://ueaeprints.uea.ac.uk/id/eprint/28019
DOI: 10.1111/j.1529-8817.2005.04188.x

Actions (login required)

View Item View Item